# SDR COMA0160957

- Difficulty date: December 8, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 13,810 hours, 12,940 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 6013500
- Condition: Cracked
- Location: Aft Equp Bay
- Part time: 13,810 hours, 12,940 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM CRACKED.REPAIRED DAMAGE I/A/W CANADAIR REO 601R-53-61-366.
